Matched pairs, permutation representations, and the bol property

K. W. Johnson, J. D.H. Smith

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


The article examines Bol loops that are constructed from matched pairs of groups, including a new simple, non-Moufang Bol loop of order 120. Certain permutation representations of the loops under consideration provide nontrivial examples of doubly stochastic action matrices. A generalization of the matched-pair loop construction yields proper Bol actions of groups.

Original languageEnglish (US)
Pages (from-to)2903-2914
Number of pages12
JournalCommunications in Algebra
Issue number8
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Matched pairs, permutation representations, and the bol property'. Together they form a unique fingerprint.

Cite this